MAUDE Adverse Event Report: COVIDIEN SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN SCD 700 COMPRESSION SYSTEM-US; SLEEVE, LIMB, COMPRESSIBLE
Model Number 29525
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports unit caught fire.There was no harm to the patient.

Brand Name
SCD 700 COMPRESSION SYSTEM-US
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key8768078
Report Number1282497-2019-08544
Device Sequence Number11356458
Product Code JOW
UDI-Device Identifier10884521129566
UDI-Public10884521129566
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number29525
Device Catalogue Number29525
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/08/2019
Patient Sequence Number1